# SDR SWAA2022120768649

- Difficulty date: November 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Angle
- Condition: Cracked
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, BS 727B - 727C, LBL 130.  REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02, SRM 51-40-02, AND DRAWING 149A9490, SHEET 21, REV -.
